Doubly misspecified models

  1. Lookup NU author(s)
  2. Dr Jian Shi
  3. Professor Robin Henderson
Author(s)Shi JQ; Henderson R; Lin NX
Publication type Article
JournalBiometrika
Year2012
Volume99
Issue2
Pages285-298
ISSN (print)0006-3444
ISSN (electronic)1464-3510
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOxford University Press
URLhttp://dx.doi.org/10.1093/biomet/asr085
DOI10.1093/biomet/asr085
Actions    Link to this publication
Share